Catalog Home Page

Erlangian models for capture-recapture data

McKay, R.J. and Bradley, J.S. (1988) Erlangian models for capture-recapture data. Ecological Modelling, 40 (3-4). pp. 161-173.

Link to Published Version:
*Subscription may be required


Models for the analysis of capture-recapture data based on Erlangian distributions reflecting assumptions about the times at which individuals enter and leave the population are described. A procedure for fitting such models by the method of maximum likelihood is illustrated.

Publication Type: Journal Article
Murdoch Affiliation: School of Biological and Environmental Sciences
School of Mathematical and Physical Sciences
Publisher: Elsevier BV
Copyright: © 1988 Published by Elsevier B.V.
Item Control Page Item Control Page